Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 41, Issue 1, Winter 1999  pp. 199-211.

Finitely strongly reductive operators

Authors Douglas R. Farenick (1), and Don Hadwin (2)
Author institution: (1) Department of Mathematics and Statistics, University of Regina, Regina, Saskatchewan S4S 0A2, Canada
(2) Mathematics Department, University of New Hampshire, Durham, New Hampshire 03824, U.S.A.

Summary:  This paper initiates the study of those operators, acting on separable %infinite-dimensional Hilbert spaces, that commute asymptotically with their sequences of almost-invariant finite-rank projections.

Contents    Full-Text PDF